# SDR ARWA9807130

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1138
- Engine: Rroyce RB21152402
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

MIA - FLT 501 - GOT 2.4 VIB AT TAKEOFF, NR 1 ENGINE.  ABORTED TAKEOFF.  ENGINE NR 1 WILL BE REMOVED AND REPLACED.  DISCREPANCIES FINDING WILL BE ACCOMPLISHED DURING ENGINE TEAR DOWN.
